MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Codes Leak/Splash (1354); Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a lack of aspiration.An angiojet solent proxi was selected for a thrombectomy procedure in the femoral artery.The device was prepped and then as soon as they started doing thrombectomy during the procedure, fluid was not returning.It was noted that the pump was leaking.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7952445
Report Number2134265-2018-61796
Device Sequence Number16469184
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0020796696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/10/2018
Patient Sequence Number1